This paper presents a new method for robust online variability extraction in time series. The proposed estimator is simultaneously highly robust and efficient. We derive its breakdown point, influence function, and asymptotic variance and study the finite sample properties in a simulation study.

Additional Metadata
Persistent URL,
Journal Statistics & Probability Letters
Caliskan, D, Croux, C, & Gelper, S.E.C. (2009). Efficient and robust scale estimation for trended time series. Statistics & Probability Letters, 79(18), 1900–1905. doi:10.1016/j.spl.2009.05.019